Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Olaf Manz and Thomas R. Wolf
Title: Representations of solvable groups
Additional book information: \linebreak Cambridge University Press, New York, 1993, x+302 pp., US$39.95. ISBN\linebreak 0-521-39739-1.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: David Gluck
Journal: Bull. Amer. Math. Soc. 32 (1995), 254-257
DOI: https://doi.org/10.1090/S0273-0979-1995-00572-0